Alert archive / Maryland / Fire Weather Watches in 2014
Fire Weather Watch 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this fire weather watch at Mar 13, 2014, 3:20 PM EDT for 5 counties in Maryland. It took effect at Mar 14, 2014, 12:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 13, 2014, 3:20 PM EDT (19:20 UTC)
- In effect from
- Mar 14, 2014, 12:00 PM EDT
- Expired
- Mar 14, 2014, 3:42 AM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD
The radar
The Dover AFB radar (KDOX), 59 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.3 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1322 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
513 WWUS81 KPHI 131920 RFWPHI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 320 PM EDT THU MAR 13 2014 MDZ008-012-015-019-020-141030- /O.NEW.KPHI.FW.A.0001.140314T1600Z-140314T2200Z/ CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 320 PM EDT THU MAR 13 2014 ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON FOR MARYLANDS EASTERN SHORE... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FIRE WEATHER WATCH FOR MARYLANDS EASTERN SHORE...WHICH IS IN EFFECT FRIDAY AFTERNOON. * AFFECTED AREA...FIRE WEATHER ZONE 008 CECIL...FIRE WEATHER ZONE 012 KENT MD...FIRE WEATHER ZONE 015 QUEEN ANNES...FIRE WEATHER ZONE 019 TALBOT AND FIRE WEATHER ZONE 020 CAROLINE. * WINDS...SOUTH 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. SUSTAINED WINDS MAY INCREASE PAST 20 MPH FOR A TIME DURING THE AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT A COUPLE OF MILES AWAY FROM CHESAPEAKE BAY. * ANTECEDENT CONDITIONS...CLIMATE DATA SHOWS THAT LESS THAN 25 PERCENT OF NORMAL PRECIPITATION HAS OCCURRED DURING THE LAST SEVERAL WEEKS ALONG MARYLAND'S EASTERN SHORE. * TEMPERATURES...GENERALLY 50 TO 55 FRIDAY AFTERNOON. * LIGHTNING...NONE. * IMPACTS...THE FIRE DANGER IS ELEVATED DUE TO THE EXPECTED GUSTY SOUTH WINDS AND THE CONTINUATION OF THE RATHER DRY CONDITIONS. AS A RESULT, THE POTENTIAL EXISTS FOR RAPID RATE OF SPREAD IF UNCONTROLLED FIRES DEVELOP. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. FOR MORE INFORMATION ABOUT WILDFIRE DANGER...BURN RESTRICTIONS... AND WILDFIRE PREVENTION AND EDUCATION...PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. && $$
3 follow-up statements
522 WWUS81 KPHI 132041 RFWPHI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 441 PM EDT THU MAR 13 2014 MDZ008-012-015-019-020-141145- /O.CON.KPHI.FW.A.0001.140314T1600Z-140314T2200Z/ CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 441 PM EDT THU MAR 13 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON FOR MARYLANDS EASTERN SHORE... * AFFECTED AREA...FIRE WEATHER ZONE 008 CECIL...FIRE WEATHER ZONE 012 KENT MD...FIRE WEATHER ZONE 015 QUEEN ANNES...FIRE WEATHER ZONE 019 TALBOT AND FIRE WEATHER ZONE 020 CAROLINE. * WINDS...SOUTH 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. SUSTAINED WINDS MAY INCREASE PAST 20 MPH FOR A TIME DURING THE AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT A COUPLE OF MILES AWAY FROM CHESAPEAKE BAY. * ANTECEDENT CONDITIONS...CLIMATE DATA SHOWS THAT LESS THAN 25 PERCENT OF NORMAL PRECIPITATION HAS OCCURRED DURING THE LAST SEVERAL WEEKS ALONG MARYLAND'S EASTERN SHORE. * TEMPERATURES...GENERALLY 50 TO 55 FRIDAY AFTERNOON. * LIGHTNING...NONE. * IMPACTS...THE FIRE DANGER IS ELEVATED DUE TO THE EXPECTED GUSTY SOUTH WINDS AND THE CONTINUATION OF THE RATHER DRY CONDITIONS. AS A RESULT... THE POTENTIAL EXISTS FOR RAPID RATE OF SPREAD IF UNCONTROLLED FIRES DEVELOP. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. FOR MORE INFORMATION ABOUT WILDFIRE DANGER...BURN RESTRICTIONS... AND WILDFIRE PREVENTION AND EDUCATION...PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. && $$ RESENT FOR COMMUNICATION ISSUES. SAME PRODUCT.
073 WWUS81 KPHI 132244 RFWPHI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 644 PM EDT THU MAR 13 2014 MDZ008-012-015-019-020-141345- /O.CON.KPHI.FW.A.0001.140314T1600Z-140314T2200Z/ CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 644 PM EDT THU MAR 13 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON FOR MARYLANDS EASTERN SHORE... * AFFECTED AREA...FIRE WEATHER ZONE 008 CECIL...FIRE WEATHER ZONE 012 KENT MD...FIRE WEATHER ZONE 015 QUEEN ANNES...FIRE WEATHER ZONE 019 TALBOT AND FIRE WEATHER ZONE 020 CAROLINE. * WINDS...SOUTH 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. SUSTAINED WINDS MAY INCREASE PAST 20 MPH FOR A TIME DURING THE AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT A COUPLE OF MILES AWAY FROM CHESAPEAKE BAY. * ANTECEDENT CONDITIONS...CLIMATE DATA SHOWS THAT LESS THAN 25 PERCENT OF NORMAL PRECIPITATION HAS OCCURRED DURING THE LAST SEVERAL WEEKS ALONG MARYLAND'S EASTERN SHORE. * TEMPERATURES...GENERALLY 50 TO 55 FRIDAY AFTERNOON. * LIGHTNING...NONE. * IMPACTS...THE FIRE DANGER IS ELEVATED DUE TO THE EXPECTED GUSTY SOUTH WINDS AND THE CONTINUATION OF THE RATHER DRY CONDITIONS. AS A RESULT... THE POTENTIAL EXISTS FOR RAPID RATE OF SPREAD IF UNCONTROLLED FIRES DEVELOP. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. FOR MORE INFORMATION ABOUT WILDFIRE DANGER...BURN RESTRICTIONS... AND WILDFIRE PREVENTION AND EDUCATION...PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. && $$ RE-ISSUANCE FOR WEB PAGE PROBLEMS, NO CHANGE IN PRODUCT.
702 WWUS81 KPHI 140742 RFWPHI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 342 AM EDT FRI MAR 14 2014 MDZ008-012-015-019-020-140845- /O.CAN.KPHI.FW.A.0001.140314T1600Z-140314T2200Z/ CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 342 AM EDT FRI MAR 14 2014 ...FIRE WEATHER WATCH IS CANCELLED FOR LOW RELATIVE HUMIDITY VALUES AND BREEZY WINDS FOR NORTHEASTERN MARYLAND... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE FIRE WEATHER WATCH. WINDS WILL BE BREEZY...BUT MAY NOT QUITE REACH RED FLAG CRITERIA. IN ADDITION...RECENT PRECIPITATION HAS RESULTED IN RELATIVELY HIGH FUEL MOISTURES. THUS...WILL COVER THE ENHANCED FIRE WEATHER THREAT WITH A SPECIAL WEATHER STATEMENT. $$ JOHNSON
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this fire weather watch went out at Mar 13, 3:10 PM EDT, 10 minutes earlier.
Area forecast discussion, Mar 13, 3:10 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 PM EDT THU MAR 13 2014
.SYNOPSIS...
A STRONG STORM NEAR NOVA SCOTIA WILL CONTINUE TO MOVE AWAY FROM
THE REGION OVERNIGHT. HIGH PRESSURE FROM THE OHIO VALLEY WILL SETTLE
ACROSS OUR REGION FRIDAY. A LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHERN
CANADA THIS WEEKEND CAUSING AN ATTACHED COLD FRONT TO CROSS OUR AREA
LATER SATURDAY. MORE HIGH PRESSURE WILL BUILD IN FOR EARLY NEXT WEEK.
A STORM OFF THE EAST COAST MAY AFFECT THE WEATHER OVER THE DELMARVA
ON MONDAY AND TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
245 PM UPDATE: DROPPING WIND ADVY AT 330 PM ISSUANCE. ADDING A RED
FLAG WATCH FOR E MD SHORE PER PARTNER AND INTEROFFICE COLLABORATION
WITH WAKEFIELD AND STERLING.
TONIGHT...CLEAR TO START WITH A TENDENCY FOR INCREASING CLOUDS
LATE. GUSTY NW WINDS 20-30 MPH LATE THIS AFTN SLOWLY SUBSIDE THIS
EVENING. TEMPS/DEWS/WINDS FOR THIS FCST WERE A BLEND OF THE 12Z/13
NAM/GFS MOS GUIDANCE. SKY COVER MOSTLY GFS MOS WITH A CHECK OF NAM
AND RGEM RH ALGORITHMS
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
WAA BROKEN TO OVERCAST AC DECK DURING THE MORNING SHOULD CLEAR-
DISSIPATE DURING THE AFTN WITH GUSTY SW WINDS 20 TO 25 MPH
EXPECTED DURING THE AFTN AND SCT CIRRUS. TEMPS ABOUT 20 DEGREES
MILDER MILDER THAN THE READINGS OF THIS THURSDAY AFTERNOON...BUT
STILL SLIGHTLY BELOW NORMAL. THE FCST BASIS WAS A 50 50 BLEND OF
THE 12Z/13 NAM/GFS MOS TEMPS/DEWS/WINDS AND 12Z/13 GFS MOS GUIDE
FOR SKY COVER.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
MOSTLY DRY WEATHER IS EXPECTED ACROSS THE AREA THIS WEEKEND. LOW
PRESSURE WILL BE MOVING ACROSS SOUTHERN CANADA SATURDAY AND SATURDAY
NIGHT. IT HAS AN ACCOMPANYING COLD FRONT WHICH WILL CROSS THE AREA
SATURDAY EVENING. A FEW SCT SHOWERS MAY PRECEDE THE FRONT ACROSS THE
FAR NORTHERN AREAS SAT MORNING...BUT BY IN LARGE...THE FRONT WILL
CROSS THE AREA DRY. A MILD DAY IS EXPECTED SATURDAY WITH HIGHS WELL
INTO THE UPPER 50S AND LOW 60S ACROSS OUR AREA. TEMPERATURES WILL BE
CLOSER TO NORMAL (OR SLIGHTLY BELOW) SUNDAY...FOLLOWING THE FRONT.
THERE IS SOME DISAGREEMENT BETWEEN THE COMPUTER MODELS WITH
REGARDS TO WHAT WILL HAPPEN TO A LOW PRESSURE SYSTEM WHICH WILL
FORM ACROSS THE TENN VALLEY SUNDAY AND THEN MOVE ALONG THE FRONT.
THE 12Z GFS NOW HAS A SWATH OF MEASURABLE PCPN AFFECTING THE SRN
HALF OF THE AREA. TEMPERATURES SUN NGT/MON ARE COLD ENOUGH FOR
SOME SNOW ACROSS SRN NJ/SE PA AND THE NRN DELMARVA. THE 12Z ECMWF
IS BEGINNING TO TREND FURTHER NORTH WITH THE SYSTEM AND ALSO HAS
SOME MEASURABLE PCPN FOR THE SRN HALF OF THE CWA. FOR THIS
PERIOD...WE HAVE DECIDED TO GO ALONG WITH THE LATEST WPC PROGS AND
BRING HIGH CHC/LOW LIKELY POPS TO SRN NJ/DELMARVA/SE PA FOR SUN
NGT AND MONDAY FOR NOW.
MON NIGHT THRU TUE NIGHT WILL BE ANOTHER MOSTLY DRY PERIOD IN THE
EXTENDED. THERE COULD BE A FEW SHOWERS ACROSS THE SRN POCONOS TUE
NIGHT. POPS ARE ONLY IN THE SLGT CHC OR LOW CHC RANGE. ANOTHER LOW
IS SHOWN BY THE MODELS IN THE WED-THU TIME FRAME. THE WPC POPS WERE
USED IN THE FCST FOR NOW. TEMPERATURES AT THIS TIME FRAME WOULD
SUPPORT MOSTLY RAIN WITH A CHC FOR SNOW AT NIGHT.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
REMAINDER OF TODAY...VFR CLEAR WITH GUSTY WNW WINDS 25-35 KT
DIMINISHING.
TONIGHT...VFR CLEAR THEN SCT CLOUDS AOA 10000 FT LATE EVENING
BECOMING BKN-OVC CIGS NEAR 6000 FT TOWARD SUNRISE. NW WIND GUST
20-25 KT TO START THE EVENING BECOME LIGHT SOUTHWEST LATE.
FRIDAY...VFR BKN-OVC CIGS AOA 5000 FT DURING THE MORNING BECOMING
SCT CLOUDS ABV 10000 FT DURING THE AFTN. SW WINDS GUST 20-28 KT
DURING THE AFTN.
OUTLOOK...
FRI NIGHT THRU SUNDAY...MOSTLY VFR. COLD FRONT WILL CROSS THE
REGION ON SATURDAY WITH SUB-VFR POSSIBLE IN RAIN/SNOW SHOWERS
EARLY NORTH OF RDG/ABE.
SUNDAY NIGHT AND MONDAY...MVFR/IFR CONDITIONS POSSIBLE WITH SNOW
POSSIBLE FOR SOUTHEAST/COASTAL AREAS. MOSTLY VFR EXPECTED FOR
CENTRAL AND NORTHWESTERN TAFS OUTSIDE OF SNOW. GUSTY NE WINDS
20-25 KT.
MONDAY NIGHT THRU TUESDAY...MOSTLY VFR.
&&
.MARINE...
GLW CONTINUES WITH DOWN GRADES EXPECTED ON THE EVENING SHIFT.
WINDS DIMINISH TONIGHT WITH GLW ENDING DE BAY FIRST THIS EVENING
AND THEN ON THE ATLC WATERS TOWARD MIDNIGHT.
FRIDAY...ANY RESPITE FROM MARINE HEADLINES IS BRIEF. SCA LIKELY
FOR THE AFTN WITH WINDS BECOMING SOUTHWEST AND G 20-30 KT IN THE
AFTN.
VERIFICATION...THE STORM WARNING VERIFIED FOR OUR AREA (2-3HR)
LAST NIGHT WITH MAX GUSTS 53-54KT AT LEWES NOS AND CAPE MAY WXFLOW
RESPECTIVELY... GUSTS TO 48 KT AT CAPE MAY NOS...DEWEY BEACH DE
WXFLOW AND 50 KT AT SHIP JOHN SHOAL...MOST IN THE 05Z-08Z TIME
FRAME AND WELL MODELED. GLW NNJ COAST STARTED EVERYWHERE ALMOST
SIMULTANEOUSLY AROUND 03Z/13 WITH MAX GUSTS AROUND 45 KT IN THE
06Z-10Z TIME FRAME.
OUTLOOK...
FRI NIGHT...SCA CONDITIONS EXPECTED.
SAT THRU SUN EVENING...MOSTLY SUB-SCA CONDITIONS.
SUN NIGHT THRU MONDAY...SCA CONDITIONS EXPECTED.
&&
.FIRE WEATHER...
MD WILL HAVE A RED FLAG WATCH FOR FRI AFTN PER COLLABORATION WITH
OUR PARTNERS...INCLUDING NWS OFFICES WAKEFIELD AND STERLING. ALONG
THE E SIDE OF CHESAPEAKE BAY RED FLAG CRITERIA PROBABLY WONT BE
MET BUT INLAND MIGHT BE GOOD ENOUGH FOR A WARNING THOUGH THE PARTNER
TENDENCIES AT THIS TIME ARE TO FAVOR AN SPS....CERTAINLY NO MORE
THAN AN SPS FOR DE AND NJ AND NO PRODUCTS FROM E PA.
IF CONDS ARE DRIER AND WINDIER THAN NOW FCST FOR E MD THAN WE
WOULD PROBABLY CONVERT TO A WARNING PER INTEROFFICE COLLABORATION
AT 330 AM FRIDAY.
MIN RH VALUES FRI AFTN EXPECTED TO BE BETWEEN 20 AND 30 PERCENT,
AND GUSTY SW WIND 20-30 MPH DURING THE AFTN.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...FIRE WEATHER WATCH FRIDAY AFTERNOON FOR MDZ008-012-015-019-020.
MARINE...GALE WARNING UNTIL 1 AM EDT FRIDAY FOR ANZ450>455.
GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR ANZ430-431.
&&
SYNOPSIS...O'HARA
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...O'HARA
AVIATION...DRAG/O'HARA
MARINE...DRAG/O'HARA
FIRE WEATHER...Hazardous weather outlook, Mar 13, 3:11 PM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 311 PM EDT THU MAR 13 2014 DEZ001>004-NJZ001-007>010-012>027-PAZ054-055-060>062-070-071-101>106- 141915- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 311 PM EDT THU MAR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-141915- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 311 PM EDT THU MAR 13 2014 ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS AN INCREASED RISK FOR MORE RAPID RATE OF FIRE SPREAD AND GROWTH INTO THE EVENING WITH VERY GUSTY NORTHWEST WINDS AND LOW RELATIVE HUMIDITY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. A STORM SYSTEM MAY AFFECT THE REGION WITH RAIN OR SNOW SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-141915- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 311 PM EDT THU MAR 13 2014 ...GALE WARNING IN EFFECT UNTIL 1 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-141915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 311 PM EDT THU MAR 13 2014 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 13, 10:15 AM EDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1015 AM EDT THU MAR 13 2014 PAZ055-131515- MONROE- INCLUDING THE CITY OF...STROUDSBURG 1015 AM EDT THU MAR 13 2014 ...POTENTIALLY HAZARDOUS TRAVEL THIS MORNING THROUGH PORTIONS OF THE POCONOS... SNOW SHOWERS IN MONROE COUNTY OF THE POCONOS NEAR MOUNT POCONO WILL TEND TO END BY NOON. HOWEVER...DURING MID MORNING SOME OF THE SNOW WAS MODERATE TO HEAVY. WIND CHILLS WERE STILL NEAR 12 BELOW ZERO AT ELEVATIONS ABOVE 2000 FT AND NORTHWEST WINDS CONTINUE TO GUST 35 TO 40 MPH. SO...ITS A BIT DIFFICULT TRAVELING THROUGH PARTS OF MONROE COUNTY THIS MORNING BUT CONDITIONS SHOULD IMPROVE DURING MIDDAY.
Local storm report, Mar 13, 1:01 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
101 PM EDT THU MAR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 AM NON-TSTM WND DMG CONCORDVILLE 39.88N 75.52W
03/13/2014 DELAWARE PA BROADCAST MEDIA
DOWNED POWER LINES ACROSS SMITHBRIDGE ROAD.
0520 AM NON-TSTM WND DMG WILLISTOWN 39.96N 75.50W
03/13/2014 CHESTER PA BROADCAST MEDIA
TREE DOWN ACROSS SUGARTOWN RD.
0521 AM NON-TSTM WND DMG MANSFIELD 40.09N 74.71W
03/13/2014 BURLINGTON NJ BROADCAST MEDIA
TREE DOWN ACROSS RT 206.
0521 AM NON-TSTM WND DMG LANSDOWNE 39.94N 75.28W
03/13/2014 DELAWARE PA BROADCAST MEDIA
TREE DOWN ACROSS BALTIMORE PIKE.
0523 AM NON-TSTM WND DMG AMBLER 40.15N 75.22W
03/13/2014 MONTGOMERY PA BROADCAST MEDIA
DOWNED POWER LINES ACROSS SUSQUEHANNA ROAD.
0531 AM NON-TSTM WND DMG ALLENTOWN 40.59N 75.48W
03/13/2014 LEHIGH PA BROADCAST MEDIA
TREE DOWN ACROSS EMMAUS AVENUE.
0700 AM NON-TSTM WND DMG MOUNT OLIVE 40.85N 74.73W
03/13/2014 MORRIS NJ BROADCAST MEDIA
ROOF BLOWN OFF OF BED BATH AND BEYOND STORE
&&
EVENT NUMBER PHI1400106 PHI1400105 PHI1400104 PHI1400109 PHI1400108
PHI1400107 PHI1400110
STAFFNearby
Fire Weather Watches in Maryland, 2014Every fire weather watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.